# SDR DALA1142059227

- Difficulty date: May 31, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547113
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 CABIN SEAT TRACK AT FS 495 BS 11 CRACKED.  REPAIRED SECTION OF TRACK BETWEEN STA 495-531 PER MD90 SRM 53-40-01 VOL 1.
